Show simple item record

dc.contributor.authorAizicovici, Sergiu ( )
dc.contributor.authorReich, Simeon ( )
dc.contributor.authorZaslavski, Alexander J. ( )
dc.date.accessioned2021-04-14T20:13:03Z
dc.date.available2021-04-14T20:13:03Z
dc.date.issued2004-03-30
dc.identifier.citationAizicovici, S., Reich, S., & Zaslavski, A. J. (2004). Convergence results for a class of abstract continuous descent methods. Electronic Journal of Differential Equations, 2004(45), pp. 1-13.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/13382
dc.description.abstractWe study continuous descent methods for the minimization of Lipschitzian functions defined on a general Banach space. We establish convergence theorems for those methods which are generated by approximate solutions to evolution equations governed by regular vector fields. Since the complement of the set of regular vector fields is σ-porous, we conclude that our results apply to most vector fields in the sense of Baire's categories.en_US
dc.formatText
dc.format.extent13 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherSouthwest Texas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2003, San Marcos, Texas: Southwest Texas State University and University of North Texas.
dc.subjectComplete metric spaceen_US
dc.subjectDescent methoden_US
dc.subjectLipschitzian functionen_US
dc.subjectPorous seten_US
dc.subjectRegular vector fielden_US
dc.titleConvergence results for a class of abstract continuous descent methodsen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record